MathSciNet Relay Station
MathSciNet bibliographic data
MR70047 (16,1122d) 46.0X
Ehrenpreis, Leon Mean periodic functions. I. Varieties whose annihilator ideals are principal. Amer. J. Math. 77, (1955). 293–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement